# SDR QXEA2018052900199

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 40,210 hours, 42,085 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 10170971
- Condition: Failed
- Location: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 1 BLEED HOT CAUTION ILLUMINATED. RAN CHECK LIST.  NR 1 BLEED HOT CAUTION ILLUMINATED AGAIN AFTER ABOUT 45 SECONDS.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE. INTERROGATED CDS, FOUND NO PRESENT FAULTS LISTED. PAST HISTORY OF LT SIDE SHOWS CODES 7001,4201,4108.  REMOVED THE LT BLEED OVERTEMP SWITCH IAW AMM 36-11-16-000-801, 56563.  INSTALLED A NEW BLEED OVERTEMP SWITCH IAW AMM 36-11-16-400-801. OPS TESTED THE BLEED AIR SYSTEM WAS GOOD. NR 1 BLEED HOT CAUTION DID NOT ILLUMINATE.
